# SDR CALA2013082690768

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 61,357 hours, 7,216 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UPPER DECK AISLE LT AT SEAT 13LT AFT POSITION & SEAT 15LT AFT POSITION INOPERATIVE.  RELAMPED 13LT & 15LT AFT POSITIONS. CHECKED OK.
